# SDR ABXA9700074

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Drive Link
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE ENGINE LOWER INBOARD THRUST REVERSER DRIVER LINK CRACKED.  REPLACED DRIVER LINK IAW DC9 MM 78-31-05.
